Possible Clue……..While researching myelograms I came across ‘arachnoiditis’ for the first time.
Now a few years back I had a series of (3) epidural steroid injections as treatment for pain caused by fused C4-5 vertebrates having “came loose”. Very shortly afterward I began to live in constant pain like I never had experienced….never knowing why but thinking it was nerve damage. Two EMG’s and both came back negative.
Today I read two articles, one on WebMD and the other on Spine Universe (this site does not allow me to post links – I may try again in a few days time). Each states “….there is a concern that preservatives found in epidural steroid injections may cause arachnoiditis.” Arachnoiditis may in part, full, or not at all be my condition but the information in these articles so closely mirror my symptoms and struggles it’s scary. So I’m on a journey now, to see IF it is probable the epidural steroid injections I received contained preservatives and the possibility this caused my condition.
I hope this information will be useful to you in some way and I hope you find significant relief. I will post any findings.